# SDR DALA12016070937

- Difficulty date: December 12, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N937DL
- Make and model: Doug MD-88
- Aircraft serial: 49810
- Aircraft time: 62,359 hours, 47,240 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED METALLIZED ON LT & RT SURFACES OF RUDDER.  REPAIRED IAW SRM 51-70-1 AD AND CARD 2000-8149-06,
